advertisement
Question
Posted by: jen | 2010/02/18

Medication wearing off?

Hi!
I' m currently taking Lamotrigine 200mg and fluoxetine 20mg for depression and occasional hypomania episodes. I was feeling great towards the end of the year (I' ve been on this combination for around a year) but the last few weeks I' m feeling very demotivated and low. I' ve put on quite a lot of weight, I think due to the meds (?) and this is partly why I feel down.
Could the medication be wearing off? I' ve suffered from depression on and off for around 12 years and this was the 1st time I felt so much better so I' m terrified it' s stopped working!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

YOu clearly need to discuss this with your prescribing shrink. Usually one would not expect the meds to stop being efective. It may be that a greater degree of depression is temporarily emerging, and perhaps an adjustment of the fluoxetine doseage might help, or another change in the meds.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/02/18

YOu clearly need to discuss this with your prescribing shrink. Usually one would not expect the meds to stop being efective. It may be that a greater degree of depression is temporarily emerging, and perhaps an adjustment of the fluoxetine doseage might help, or another change in the meds.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement